Medical Questions > Womens Health > Birth Control Forum

Period on third week of pill

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
This is my first month of birth control and I am just starting the 3rd week of orange pills and I've been having cramps and yesterday there was brown sticky goo. almost like a discharge and now im having a full blown period it's not just spotting because its heavy but its very gooey not like my periods have been. What is the cause of this, is it just another side effect of the birth control Aviane and what should I do


Did you find this post helpful?
|

User Profile
replied August 13th, 2010
Birth Control Answer A15233
Hello,
Welcome to ehealthforum.
Having brown discharge and spotting while being on contraceptive pills is common.
Report your symptoms to your gynecologist if the spotting is heavy and with altered smell and any other associated symptoms like itching, burning, discomfort.
Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.